On characteristic identities for Lie algebras
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 4, pp. 405-429.
@article{AIHPA_1977__26_4_405_0,
     author = {O'Brien, D. M. and Cant, A. and Carey, A. L.},
     title = {On characteristic identities for {Lie} algebras},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {405--429},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {4},
     year = {1977},
     mrnumber = {480656},
     zbl = {0359.17003},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_4_405_0/}
}
TY  - JOUR
AU  - O'Brien, D. M.
AU  - Cant, A.
AU  - Carey, A. L.
TI  - On characteristic identities for Lie algebras
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 405
EP  - 429
VL  - 26
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_4_405_0/
LA  - en
ID  - AIHPA_1977__26_4_405_0
ER  - 
%0 Journal Article
%A O'Brien, D. M.
%A Cant, A.
%A Carey, A. L.
%T On characteristic identities for Lie algebras
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 405-429
%V 26
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_4_405_0/
%G en
%F AIHPA_1977__26_4_405_0
O'Brien, D. M.; Cant, A.; Carey, A. L. On characteristic identities for Lie algebras. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 4, pp. 405-429. http://archive.numdam.org/item/AIHPA_1977__26_4_405_0/

[1] P.A.M. Dirac, Proc. Roy. Soc., t. A 155, 1936, p. 447-459. | JFM | Zbl

[2] Y. Lehrer-Ilamed, Bull. Res. Counc. Israël, t. 5 A, 1956, p. 197.

[3] A.J. Bracken and H.S. Green, J. Math. Phys., t. 12, 1971, p. 2099-2106. | MR

[4] H.S. Green, J. Math. Phys., t. 12, 1971, p. 2106-2113. | MR | Zbl

[5] H.S. Green, to appear in J. Aust. Math. Soc. B, 1976.

[6] B. Kostant, J. Funct. Anal., t. 20, 1975, p. 257-285. | Zbl

[7] J.E. Humphreys, Introduction to Lie Algebras and Representation Theory. Springer-Verlag, New York, Heidelberg, Berlin, 1972. | MR | Zbl

[8] See lemma 2.2 in J. Lepowsky, Trans. Amer. Math. Soc., t. 176, 1973, p. 1-49. | MR | Zbl

[9] W. Greub, Multilinear Algebra. Springer-Verlag, New York, Heidelberg, Berlin, 1967. | MR | Zbl

[10] N. Jacobson, Lectures in Abstract Algebra, III. Van Nostrand, Reinhold, New York, 1964. | MR | Zbl

[11] G. Warner, Harmonic Analysis on Semisimple Lie Groups I. Springer-Verlag, New York, Heidelberg, Berlin, 1972. | Zbl

[12] K.C. Hannabuss, J. Phys. A, Ser. 2, t. 2, 1969, p. 274-277.

[13] H.S. Green, C.A. Hurst and Y. Ilamed, to appear in J. Math. Phys.